Posts Tagged ‘FDA Warning’

FDA Warning: Anti-Depressants and Migraine Prescription Drugs

July 20th, 2012

FDA Warns on Mixing Antidepressants with Migraine Drugs (First released in 2010)

ROCKVILLE, Md., July 20 — Mixing common migraine drugs with antidepressants can trigger a life-threatening condition called serotonin-syndrome, the FDA has warned.

Serotonin-syndrome is characterized by rapid heart beat, sudden changes in blood pressure, and increased body temperature. Other symptoms include restlessness, hallucinations, loss of coordination, overactive reflexes, nausea, vomiting, and diarrhea.

Options successful at preventing the occurrence of migraines would decrease the risk described above in patients taking anti-depressant and experiencing migraines.  

For warning signs of serotonin syndrome and more info on Anti-depressants and migraine drugs click on the link at the end of this article.  For information on your natural migraine control option recommended by doctors, neurologists and pharmacists, go to  www.MigreLief.com

MigreLief is a dietary supplement for the nutritional support of cerebrovascular function in migraine sufferers age 2 years and above.

RELATED ARTICLE:  ANTI-DEPRESSANTS AND MIGRAINES – A POTENTIALLY DANGEROUS COMBINATION!   Symptoms of Serotonin Syndrome etc…

 

Darvocet, a Narcotic Pain Reliever Banned by the FDA

April 20th, 2011

Sometimes migraine pain can make sufferers desperate for relief and prescriptions for narcotic pain relievers like Darvocet were written.

Hopefully, those of you who suffer with chronic migraines are taking steps to prevent their migraines with proven, natural products like MigreLief, rather than continually trying to relieve the often debilitating pain.

But when a painful migraine does occur, and the triptan drugs like Imitrex or Zomig are not working for you, you may require a prescription pain medication.

Recent reports from the FDA indicate that taking Darvocet can cause life threatening heart arrhythmias (a disturbance in the electrical activity of the heart) and Darvocet has been taken off the market.

It is very important to speak with your physician about gradually stopping the use of Darvocet if you are currently taking it.   Abrupt withdrawal from the drug can cause serious side-effects.
Curt Hendrix B.S. M.S. C.C.N. C.N.S.

  • Categories
  • Recent Posts